# SDR UHLA2014032200295

- Difficulty date: March 22, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 27,324 hours, 16,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PERMANENT DEFORMATION, TOOL DAMAGE ON FUSELAGE SKIN BENEATH 191 PANEL SKIRT ON LT AND RT SIDES.  BLENDED DAMAGE AFT OF FRAME 33 AND BELOW STR 17R IAW ETD2014-170-024937.
